# SDR USAASA00003

- Difficulty date: January 14, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 936
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 1a
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - THE EMERGENCY LIGHT AT ROW 1A WOULD NOT ILLUMINATE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE WALL CONNECTOR.  (M)
